Table of Contents Author Guidelines Submit a Manuscript
Journal of Biomedicine and Biotechnology
Volume 2012, Article ID 743172, 26 pages
Research Article

Optimal Control of Gene Mutation in DNA Replication

Department of Electrical and Systems Engineering, Washington University in St. Louis, Green Hall, Campus Box 1042, One Brookings Drive, St. Louis, MO 63130, USA

Received 30 June 2011; Accepted 3 September 2011

Academic Editor: T. Akutsu

Copyright © 2012 Juanyi Yu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Juanyi Yu, Jr-Shin Li, and Tzyh-Jong Tarn, “Optimal Control of Gene Mutation in DNA Replication,” Journal of Biomedicine and Biotechnology, vol. 2012, Article ID 743172, 26 pages, 2012.